Observer-Based Fuzzy Adaptive Output-Feedback Control of Stochastic Nonlinear Multiple Time-Delay Systems

Full text for this resource is not available from the Research Repository.

Wang, H, Liu, PX and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Observer-Based Fuzzy Adaptive Output-Feedback Control of Stochastic Nonlinear Multiple Time-Delay Systems. IEEE Transactions on Cybernetics, 47 (9). 2568 - 2578. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37235
DOI https://doi.org/10.1109/TCYB.2017.2655501
Official URL https://ieeexplore.ieee.org/document/7859479
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords nonlinear systems; fuzzy output-feedback control; backstepping design; fuzzy systems; closed-loop system
Citations in Scopus 132 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login